# SDR LR7A2022062403184

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: LS40107
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FS370 RH RING SEGMENT CORRODED AT WL144, RBL64. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 51-140-21.    NR# 1000753556.
